# SDR GTIA2014051901307

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,154 hours, 13,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 7 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7 ABC, OXYGEN MASK DROPPED.
